# SDR UIEA2019070804698

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 102,877 hours, 15,128 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 65B072531
- Condition: Corroded
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX-# 1 AIRCON PACK RAM AIR INLET DUCT AFT OUTLET INNER DUCT CUTOUT 2 PLACES BULGE/CORROSION.( FX-# 1 AIRCON PACK RAM AIR INLET DUCT AFT OUTLET INNER DUCT CUTOUT DUCT P/N: 65B07253-1 REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02.  )
